Mirzaee, Farshid, Hoseini, Seyede Fatemeh, Alipour, Sahar. (1399). Numerical solution of the spread of infectious diseases mathematical model based on shifted Bernstein polynomials. , 6(24), 29-38.
Farshid Mirzaee; Seyede Fatemeh Hoseini; Sahar Alipour. "Numerical solution of the spread of infectious diseases mathematical model based on shifted Bernstein polynomials". , 6, 24, 1399, 29-38.
Mirzaee, Farshid, Hoseini, Seyede Fatemeh, Alipour, Sahar. (1399). 'Numerical solution of the spread of infectious diseases mathematical model based on shifted Bernstein polynomials', , 6(24), pp. 29-38.
Mirzaee, Farshid, Hoseini, Seyede Fatemeh, Alipour, Sahar. Numerical solution of the spread of infectious diseases mathematical model based on shifted Bernstein polynomials. , 1399; 6(24): 29-38.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب